# SDR USAA000513

- Difficulty date: March 31, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N350US
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 36,793 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME WEB WITH 2 CRACKS 1.5 INCHES LONG, BS 727D BETWEEN STRINGER 27L AND 27R.  REPAIRED DOUBLER PER EA 66864.  (M)
